# SDR UALA2010020300437

- Difficulty date: February 1, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 37,626 hours, 4,665 cycles
- Engine: Pwa PW4090
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Part number: M259883141
- Condition: Faulty
- Location: Apu Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND APU DC FUEL PUMP LEAKING.  REPLACED NEW PACKING AND OPS CHECK, NO LEAKING FOUND.
